# SDR HALA2022042100141

- Difficulty date: April 20, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 21,600 hours, 3,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 360 EMERGENCY LIGHT PATH STRIP COMING OFF NEAR SEAT 33H. CORRECTIVE ACTION: RESECURED EMERGENCY LIGHT PATH STRIP NEAR SEAT 33H. (8481171)
